My optometrist tells me that the inert ingredients in the generic aren't as effective as those in Xalatan? I feel this is due to propoganda put out by Pfizer.
12 Jan 2012
I can't comment on these specific medications as I'm not familiar with them but I do know the FDA allows the active ingredient in a medication to differ as much as 20% between manufacturers of brand and generic medications. That's 1/5th of the dose missing. Also, inactive ingredients are completely the manufacturer's discretion and can vary widely. Perhaps your doctor has going through experience that either the brand or generic medication does work better. It can be hype too, as the drug reps are always pandering the new, brand name meds to providers, along with free samples, professional brochures for the office and fancy lunches for the staff. Hard to say what the case may be here. Sorry I can't help you more - ElizaJane
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it's like a burning stink. Could it be because of the xalatan? or most likely something else? Thank you, Charles
2 answers • 25 Mar 2011
xalatan in green packaging is causing eye irritation. I have used xalatan in the yellow packaging for years without any problems
1 answer • 4 Dec 2013
1 answer • 19 Sep 2014